Wow! Thank you very much for letting me know! It is very helpful..yeah it is soo hard for the doctors to beleive you..and i too had some doctors think i was nuts..! It felt so isolating, to not get any help! Yes thats how i feel too that my "brain is too big for my head" lol! WHere the cysts are, on both sides of the brain(shown on mri too!) There is much hair loss in the area where my cysts are, and i think its due to the cysts pressure or soemthing on the brain..(if that makes sense??)..i felt crazy telling the doctor what i thought, after being told so many times it doesnt exist.. i just kept it to myself, and suffered in silence..! BUt i didint know what to do because it was causing damage, not only in the stomach area( got endosocopy too) but also the brain area..which is scariest! I am going again fro mri in end of january..but they think it is MS! But i know its the lesoions, cysts from the parasite! But the doctors dont bleieve this.. sigh! Yet i am suffering much everyday..and didnt know what to do..so decided on albendazole.. I bought it online, and it is the pharmacy drug one, not liquid..is that okay? For the fat i am going to take something called Coconut Manna . Its a 100% coconut meat, and has much fat, and is totlally delicious! Like 1 tablespoon will do it.. ! HTe fat part is not that difficult for me, as i love this stuff! Or you can take coconut oil, which has lots of fat, but it doesnt taste as good..;o! WOw it is helpful to know someone else who has similar problems..!! What i am afraid of though as the cysts are gotten bigger, is will it burst in my brain, causing problems? Cuz i see your did open up..but what if it happens internally? not open up outside? My cysts have been there for few years now!! AS i had this for some time now..!THe doctors dont know i will be taking this..sigh..and hope i dont end up in emergency room..:(.. But thank you, for your reply! I hope u get better real soon , and recover fully..! It is a crazy ordeal..
I read on this site that albendazole is known to burst cysts..or make them samller, i guess that is what happened to you.. ! But it looks like it is getting better..with yours..thank GOD..:) Please let me know how your progress goes! Thanks !